# SDR USAA2011111500001

- Difficulty date: October 18, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CG5050
- Condition: Saturated
- Location: Rt Elevator
- Part time: 37,475 hours, 16,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LIQUID INGRESS ON RIGHT ELEVATOR BETWEEN HORIZONTAL STABILIZER STATION 181 TO STA227, BETWEEN RIB 5 TO RIB 6, APPROX 11 INCHES FROM LEADING EDGE.  REPAIRED RIGHT ELEVATOR BETWEEN HORIZONTAL STABILIZER STATION 181 TO STA 227, BETWEEN RIB 5 TO RIB 6, APPROX 11 INCHES FROM LEADING EDGE IAW A320 SRM 55-21-11.
